# SDR C2XA97IA209

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671311200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 37 RIGHT WAS FOUND TO BE CORRODED ABOVE FLOOR LEVEL.  MAINTENANCE REMOVED THE DAMAGED PORTION OF FRAME AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01013, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
